Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2020, 8(3), 52-56
DOI: 10.12691/tjant-8-3-1
Open AccessArticle

An Elementary Proof of the Twin Prime Conjecture

B. Gensel1,

1Berndt Gensel, Carinthia University of Applied Sciences, Austria

Pub. Date: July 19, 2020

Cite this paper:
B. Gensel. An Elementary Proof of the Twin Prime Conjecture. Turkish Journal of Analysis and Number Theory. 2020; 8(3):52-56. doi: 10.12691/tjant-8-3-1

Abstract

It is well known that every prime number has the form or We will call the generator of Twin primes are distinghuished due to a common generator for each pair. Therefore it makes sense to search for the Twin Primes on the level of their generators. This paper present a new approach to prove the Twin Prime Conjecture by a sieve method to extract all Twin Primes on the level of the Twin Prime Generators. We define the --numbers as numbers for which holds that and are coprime to the prime By dint of the average distance between the --numbers we can prove the Twin Prime Conjecture indirectly.

Keywords:
twin prime primes number theory - MSC2010: 11A41.

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Bundschuh, P.: Einfűhrung in die Zahlentheorie, Springer, 2008.
 
[2]  Ribenboim, P.: Die Welt der Primzahlen, Springer, 2011.
 
[3]  Brun, V.: La série où les dénominateurs sont "nombres premiers jumeaux" est convergente où finie. Bull. Sci. Math. (2) 43 (1919), 100-104 and 124-128.
 
[4]  Bombieri, E., Davenport, H.: Small differences between prime numbers. Proc. Roy. Soc. (A) 293 (1966), 1-18.
 
[5]  Goldston, D.A., Motohashi, Y., Pintz, J., Yldrm, C.Y.: Small gaps between primes exist. In: Proceedings of the Japan Academy, Series A 82, 2006, 61-65.
 
[6]  Green, B., Tao, T.: The primes contain arbitrarily long arithmetic progressions. Annals of Math. (2) 167 (2008), 481-547.
 
[7]  Zhang, Y.: Bounded gaps between primes. Annals of Math. 179 (2014), 1121-1174.
 
[8]  Maynard, J.: Small gaps between primes. Annals of Math., Second Series, 181 (1), 383-413 (2015).